Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) A Note on the Size of a Multicast Tree in Hypercubes
表題 (英文)
定期刊行物名 (journal) Information Processing Letters
定期刊行物名 (英文)
巻数 (volume) 54
号数 (number) 4
ページ範囲 (pages) 223-227
刊行月 (month) May
出版年 (year) 1995
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-28]  Satoshi Fujita, ``A Note on the Size of a Multicast Tree in Hypercubes,'' Information Processing Letters, vol. 54, no. 4, pp. 223-227 , May 1995.

@article{0_28,
    author = {Satoshi Fujita},
    author_e = {},
    title = {A Note on the Size of a Multicast Tree in Hypercubes},
    title_e = {},
    journal = {Information Processing Letters},
    journal_e = {},
    volume = {54},
    number = {4},
    pages = {223-227 },
    month = {May},
    year = {1995},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.